Tokyo Journal of Mathematics

On the Exponents of 2-Multiarrangements

Atsushi WAKAMIKO

Full-text: Open access

Abstract

In this paper we study the exponents of 2-multiarrangements. More precisely, we compose a basis for $D(\mathcal{A},k)$ in the case where $\mathcal{A}$ consists of three lines using $\mathbf{Q}$-polynomials ${X \choose \lambda}$. Here ${X \choose \lambda}$ is the generalized binomial coefficient of the partition $\lambda$.

Article information

Source
Tokyo J. Math., Volume 30, Number 1 (2007), 99-116.

Dates
First available in Project Euclid: 20 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1184963649

Digital Object Identifier
doi:10.3836/tjm/1184963649

Mathematical Reviews number (MathSciNet)
MR2328057

Zentralblatt MATH identifier
1130.52010

Citation

WAKAMIKO, Atsushi. On the Exponents of 2-Multiarrangements. Tokyo J. Math. 30 (2007), no. 1, 99--116. doi:10.3836/tjm/1184963649. https://projecteuclid.org/euclid.tjm/1184963649


Export citation

References

  • I. G. Macdonald, Symmetric Functions and Hall Polynomials 2nd edition, Oxford Univ. Press, 1995.
  • P. Orlik and H. Terao, Arrangements of Hyperplanes, Grundlehren der Math. Wiss. 300, Springer-Verlag, 1992.
  • K. Saito, Theory of logarithmic differential forms and logarithmic vector fields, J. Fac. Sci. Univ. Tokyo Sect.IA Math. 27 (1980), 265–291.
  • L. Solomon and H. Terao, The double Coxeter arrangement, Comment. Math. Helv. 73 (1998), 237–258.
  • M. Yoshinaga, On the freeness of 3-arrangements, Bull. London Math. Soc. 37 (2005), 126–134.
  • G. M. Ziegler, Multiarrangements of hyperplanes and their freeness. In: Singularities, Contemporary Math. 90, Amer. Math. Soc. (1989), 345–359.